MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE

ROCHE DIAGNOSTICS CREATININE JAFFE GEN.2; ALKALINE PICRATE, COLORIMETRY, CREATININE
Catalog Number 06407137190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the c 701 analyzer is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with creatinine jaffe gen.2 on a cobas 8000 c 701 module.The sample initially resulted in a creatinine value of 423 umol/l.A new sample was collected from the patient on (b)(6) 2025 and this sample resulted in a creatinine value of 63.0 umo/l.Both samples were then repeated, with the first sample resulting in a creatinine value of 66.7 umol/l and the second sample resulting in a value of 65.1 umol/l.The first sample was repeated on an unknown third-party platform, resulting in a creatinine value of 60 umol/l.The low values were deemed correct by the customer.
 
Additional Manufacturer Narrative
A reagent issue can be excluded since quality control values were within specified ranges.The sample clotting time was shorter than recommended by the tube manufacturer.The field service engineer cleaned the incubation chamber, ultrasonic head, reaction cups, and dust cover.No hardware related issues were observed.The investigation determined the issue is consistent with insufficient pre-analytic sample handling.

Brand Name
CREATININE JAFFE GEN.2
Common Device Name
ALKALINE PICRATE, COLORIMETRY, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22077784
Report Number1823260-2025-01584
Device Sequence Number21180723
Product Code CGX
UDI-Device Identifier04015630930777
UDI-Public04015630930777
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number06407137190
Device Lot Number82409301
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown